# SDR 99ZZZX109

- Difficulty date: July 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3092S
- Make and model: Beech B200
- Aircraft serial: BB1498
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bellcrank
- Part number: 5043003115
- Condition: Failed
- Location: Passenger Door
- Part time: 604 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR WOULD NOT LATCH PROPERLY, AND SOMETIMES GET LOCKED IN CLOSED POSITION.  ALSO, LARGE PRESSURIZATION LEAK DEVELOPED AT FORWARD UPPER CORNER OF DOOR.  UPON FURTHER INSPECTION, FOUND FORWARD BELLCRANK, P/N 50-430031-15, BENT AND IMPROPERLY MANUFACTURED AT 60 DEGREES INSTEAD OF 90 DEGREES BETWEEN BELLCRANK ARMS.
